Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had sinus surgery. Abcess in cheek. Tiredness, body feels toxic. Matter of concern?

I just had sinus surgery and there was an abscess in my left cheek. They did a balloon sinuplasty . I took 3 courses of antibiotics and some prednisone before the surgery. The doctor said there was a lot of puss that he cleaned out. I know I was sick for 3 months. It has been 2/12 weeks since surgery, but I feel vert tired and my body feels toxic. Is there anything I should be concerned about and what can I do to speed healing . He said I ve had this for a very long time. The culture showed no fungus or infection?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dentist 's  Response
Tiredness is due to the pus draining out .
Heavy antibiotics taken can make you lethargic.
Take plenty of fluids and nutritious diet .
Do not take antibiotics in empty stomach.
To promote wound healing the affected area has to be dressed with povidine iodine solution.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor